MathSciNet Relay Station
MathSciNet bibliographic data
MR2792993 (2012e:14079) 14J29 (14E20)
Gallego, Francisco Javier; Purnaprajna, Bangere P. On the bicanonical morphism of quadruple Galois canonical covers. Trans. Amer. Math. Soc. 363 (2011), no. 8, 4401–4420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement